Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am probably on week 4 of The Regimen, lost count already, and now suddenly my face is getting really dry and flaky again. My face was first dry and flaky in the start, but now it just started happening again and i dont know why. I have been doing the same thing, and out of nowhere, like some days ago, my face got really dry and flaky again. I raised the dosage of BP slightly if at all and everything else had stayed the same with a gentle non-drying cleanser and moisturizer. Its gotten so bad that i had to start using exfoliating wash every two days to get rid of all the dead and dry skin. I also am now only putting on moisturizer in the morning, then it still dries out and when i get home like at 4pm, i wash my face and apply more moisturizer. I cant just stop using BP for some days because if i dont use BP, my face starts getting a lot more pimples, so i need to atleast use it like once a day.

The only other weird thing that has been happening is that now when i put on the BP, let it fully dry, then put on moisturizer, it becomes white like if it blends with the BP, and stays white in kinda spots.

I am using Olay Sensitive Skin Foaming face wash and Olay sensitive moisture therapy lotion, just fyi.

PLEASE HELP!! WHAT DO I DO!?

Link to comment
Share on other sites

I'd say use jojoba oil if you aren't already. I put the jojoba oil on before I apply the bp, but you can do it afterwards instead. People recommend using AHA+ too, as it apparently eliminates flakes (i've just started it and the dryness is worse, but perhaps that's just my skin getting used to it.

Link to comment
Share on other sites

I don't think that you should use an exfoliating wash because it can irritate your skin more and make it even dryer.

If your moisturizer doesn't blend in and be absorbed then I think that it is not the right one. Try another one that is recommended on the Regimen. Personally I like Cetaphil moisturizer for sensitive skin but I know there are others that work well. Your moisturizer should not leave white patches on your skin. Once you have a moisturizer that works for you (make sure it is non comedogenic too) you can apply it as much as you want during the day. You can add some jojoba oil to your moisturizer too. I haven't tried that but some people say it really works.

These are just my opinions.

Good luck!

Link to comment
Share on other sites

I don't think that you should use an exfoliating wash because it can irritate your skin more and make it even dryer.

If your moisturizer doesn't blend in and be absorbed then I think that it is not the right one. Try another one that is recommended on the Regimen. Personally I like Cetaphil moisturizer for sensitive skin but I know there are others that work well. Your moisturizer should not leave white patches on your skin. Once you have a moisturizer that works for you (make sure it is non comedogenic too) you can apply it as much as you want during the day. You can add some jojoba oil to your moisturizer too. I haven't tried that but some people say it really works.

These are just my opinions.

Good luck!

Does that cetaphil stay shiny or greasy on your skin? I need a new one, but i hate when its shiny. Im also thinking about that Cerave moisturizer.

Link to comment
Share on other sites

The Cetaphil doesn't stay shiny but like all skin products - what works for one person may not suit another, so it's a bit of trial and error I find.

My daughter uses a moisturizer made by Marcelle ( it is called Hydra-C Ultra-Light )and it is matifying ie. doesn't make your face shiny.It is more expensive than the Cetaphil however.

Link to comment
Share on other sites

I had major redness and flaking in the beginning of my fourth week on the regimen, and what I did was I began using AHA+ mixed with moisturizer at night, and I greatly decreased my dosage of BP. My skin got so much better and the flaking went away. I am working my way up to the full dosage, but I won't use the full dosage if my face gets that irritated again. Either way, a little bit of BP is still helping me stay clear. If your face is acting up to BP, you don't have to use too much BP. I've talked to some people on this website that even broke out from using too much BP, and how they stay clear using a small amount of BP.

Link to comment
Share on other sites

This is only a suggestion as i dont know you or your general situation, but id reconsider using BP at all, i was perscribed duac by my gp 2 months ago for a minor reaccuring acne problem, what ive learned is BP is extremely strong, it has discoloured small areas of my skin possibly similar as to what you've described, though i stopped using it mainly because it resloved my small acne problem, it has taught me to be mindful what i put on my skin, obviously everyone is different and your acne problem is an issue, cant you for go BP and look to tackle your acne in a different way i.e what your eat or use something a little less potent has BP.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×